Bulletin of the American Mathematical Society

Differentiable periodic maps

P. E. Conner and E. E. Floyd

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 68, Number 2 (1962), 76-86.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524501

Mathematical Reviews number (MathSciNet)
MR0133834

Zentralblatt MATH identifier
0111.35601

Citation

Conner, P. E.; Floyd, E. E. Differentiable periodic maps. Bull. Amer. Math. Soc. 68 (1962), no. 2, 76--86. https://projecteuclid.org/euclid.bams/1183524501


Export citation

References

  • 1. M. F. Atiyah, Bordism and cobordism, Proc. Cambridge Philos. Soc. 57 (1961), 200-208.
  • 2. H. Cartan et al., Cartan seminar notes, Paris, 1950-1951.
  • 3. J. W. Milnor, On the cobordism ring O*, Notices Amer. Math. Soc. 5 ( 1958), 457.
  • 4. J. W. Milnor, A survey of cobordism, mimeographed notes, Princeton, 1961.
  • 5. J. W. Milnor, Differentiable structures on homotopy spheres, mimeographed notes, Princeton, 1959.
  • 6. R. Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17-86.
  • 7. C. T. C. Wall, Determination of the cobordism ring, Ann. of Math. 72 (1960), 292-311.